Hokkaido Mathematical Journal

On oblique derivative problems for fully nonlinear second-order elliptic PDE's on domains with corners

Paul DUPUIS and Hitoshi ISHII

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 20, Number 1 (1991), 135-164.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413798

Digital Object Identifier
doi:10.14492/hokmj/1381413798

Mathematical Reviews number (MathSciNet)
MR1096165

Zentralblatt MATH identifier
0741.35019

Citation

DUPUIS, Paul; ISHII, Hitoshi. On oblique derivative problems for fully nonlinear second-order elliptic PDE's on domains with corners. Hokkaido Math. J. 20 (1991), no. 1, 135--164. doi:10.14492/hokmj/1381413798. https://projecteuclid.org/euclid.hokmj/1381413798


Export citation